# SDR CA110331023

- Difficulty date: March 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,816 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0058
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, PERFORMED A TAP TEST INSPECTION OF MAIN ROTOR BLADE IAW RHC SERVICE LETTER SL-31.  A DE-BONDED AREA APPROX 3.5 INCHES BY 1.5 INCHES WAS NOTED AT STATION 121.  MAIN ROTOR BLADE REPLACED.
